U.S. doctors online nowAsk doctors free
NY
A member asked:

Im and off opiates now and recently i had itchy red bumps on my foot they itch for a while and become a blister after. the blisters get huge and it doesn't go away until i pop it and ripe the skin off. it just fills up if i don't ripe the skin off. my sis

2 doctor answers5 doctors weighed in
Dr. Jeffrey Kass
Podiatry 28 years experience
Try an : Antifungal cream. If doesn't work, see a doctor.
Dr. Robert Kornfeld
Podiatry 41 years experience
Dermatitis: Vesicular tinea pedis which is a fungal infection can cause blistering and itching. There is also the possibility of a contact dermatitis which is a skin allergy, albeit less likely since draining and drying of the blisters seem to relieve your symptoms.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 27, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.